# SDR CA190513007

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 33,191 hours
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Part number: 31077111
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYDRAULIC RESERVOIR LOW LEVEL. PATCH CONFERENCE WITH MOC. CONTINUE TO DESTINATION AIRPORT. ADVISED DESTINATION AIRPORT THAT INBOUND FLIGHT WILL NOT HAVE NOSE WHEEL STEERING ON ARRIVAL. PAN PAN DECLARED WITH ATC.   RESOLUTION REMOVED AND REPLACED SPOILER IAW AMM 27-64-51-400-002-A SERVICED GREEN HYD SYS TO NORMAL AND OPS CHECK GOOD. (TC# 20190513007)
